# SDR SCNA04015

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: PHHZX
- Make and model: Boeing 737-800
- Aircraft serial: 28248
- Aircraft time: 9,903 hours, 3,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 11&12
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DISCOVERED EMERGENCY FLOOR TRACK LIGHTING LOOSE BETWEEN ROWS 11 & 12.  MAINTENANCE SECURED LOOSE FLOOR TRACK LIGHTING AT ROWS 11 & 12, OPS CHECKED GOOD.
